MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; STARTER KIT, GLUCOSE, EVENCARE G2 1EA

Medline Industries, LP MEDLINE; STARTER KIT, GLUCOSE, EVENCARE G2 1EA
Catalog Number MPH1545
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
STARTER KIT, GLUCOSE, EVENCARE G2 1EA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50889987
Report Number1417592-2026-50568
Device Sequence Number10762011
Product Code NBW
UDI-Device Identifier00884389102407
UDI-Public00884389102407
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH1545
Device Lot Number16824052006
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/04/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown